# SDR CA990804039

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 2158750224
- Condition: Blown
- Location: Mlg
- Part time: 599 hours
- Component: Bfgoodrich
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDED WITH LEFT BRAKE LOCKED.   AN OVERHEATED BRAKE ORIGINATED THE PROBLEM.
